# SDR SWAA031040

- Difficulty date: May 9, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 63,603 hours, 69,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHT INOP AT MID CABIN.  RELAMPED EMERGENCY EXIT LIGHT PER MM.
